# SDR YENA2023031000227

- Difficulty date: March 7, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,374 hours, 1,207 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Part time: 12 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) 'AIR ENG 1 HP VALVE FAUT ECAM RCVD AT TOD; FOUND # 1 ENG ECS PYLON TO HPV SENSE LINE B-NUT LOOSE + LINE CHATTERING WHEN PRESSING / PUSHING ON-LINE. UNABLE TO TORQUE B - NUT, THREADS DAMAGED. REPLACED SENSE LINE PER AMM 36-11-49. CHECKED WIRING PRECAUTIONARY BETWEEN # 1 ENG HPV CONNECTOR4001HA1  PINS 1 AND 2 TO BMC 1 PINS AB/14D + AB/12D. ALSO TO BMC 2 PINS AB/15D +AB/13D, REF ASM 36-11-01. WIRING CHECKS GOOD, NO DEFECTS NOTED.'
